Alert archive / South Carolina / High Surf Advisories in 2018

High Surf Advisory 4, NWS Charleston, SC

November 13, 2018

NWS Charleston, SC issued this high surf advisory at Nov 13, 2018, 3:33 PM EST. It took effect at Nov 14, 2018, 12:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 13, 2018, 3:33 PM EST (20:33 UTC)
In effect from
Nov 14, 2018, 12:00 PM EST
Expired
Nov 15, 2018, 10:00 AM EST
In force
22 hr
Issued by
NWS Charleston, SC

The text

As transmitted.

401 
WHUS42 KCHS 132033
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
333 PM EST Tue Nov 13 2018

SCZ048>050-140445-
/O.NEW.KCHS.SU.Y.0004.181114T1300Z-181115T1300Z/
Beaufort-Coastal Colleton-Charleston-
333 PM EST Tue Nov 13 2018

...HIGH SURF ADVISORY IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM EST
THURSDAY...

The National Weather Service in Charleston has issued a High Surf
Advisory, which is in effect from 8 AM Wednesday to 8 AM EST
Thursday.

* LOCATIONS...Beaufort, Coastal Colleton and Charleston Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From 8 AM Wednesday to 8 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-140445-
/O.NEW.KCHS.SU.Y.0004.181114T1600Z-181115T1000Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
333 PM EST Tue Nov 13 2018

...HIGH SURF ADVISORY IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM EST
THURSDAY...

The National Weather Service in Charleston has issued a High Surf
Advisory, which is in effect from 11 AM Wednesday to 5 AM EST
Thursday.

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal Bryan, Coastal Chatham, Coastal Liberty and Coastal 
  McIntosh Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From 11 AM Wednesday to 5 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
7 follow-up statements
215 
WHUS42 KCHS 140240
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
940 PM EST Tue Nov 13 2018

SCZ048>050-141045-
/O.CON.KCHS.SU.Y.0004.181114T1300Z-181115T1300Z/
Beaufort-Coastal Colleton-Charleston-
940 PM EST Tue Nov 13 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 8 AM WEDNESDAY TO 8 AM
EST THURSDAY...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From 8 AM Wednesday to 8 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-141045-
/O.CON.KCHS.SU.Y.0004.181114T1600Z-181115T1000Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
940 PM EST Tue Nov 13 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM WEDNESDAY TO 5 AM
EST THURSDAY...

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal McIntosh, Coastal Liberty, Coastal Chatham and Coastal 
  Bryan Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From 11 AM Wednesday to 5 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
404 
WHUS42 KCHS 140807
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
307 AM EST Wed Nov 14 2018

SCZ048>050-141615-
/O.EXT.KCHS.SU.Y.0004.181114T1700Z-181115T1300Z/
Beaufort-Coastal Colleton-Charleston-
307 AM EST Wed Nov 14 2018

...HIGH SURF ADVISORY NOW IN EFFECT FROM NOON TODAY TO 8 AM EST
THURSDAY...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From noon today to 8 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-141615-
/O.EXT.KCHS.SU.Y.0004.181114T1700Z-181115T1000Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
307 AM EST Wed Nov 14 2018

...HIGH SURF ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 AM EST
THURSDAY...

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal McIntosh, Coastal Liberty, Coastal Chatham and Coastal 
  Bryan Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...From noon today to 5 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
495 
WHUS42 KCHS 141501
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
1001 AM EST Wed Nov 14 2018

SCZ048>050-142315-
/O.CON.KCHS.SU.Y.0004.181114T1700Z-181115T1300Z/
Beaufort-Coastal Colleton-Charleston-
1001 AM EST Wed Nov 14 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 8 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-142315-
/O.CON.KCHS.SU.Y.0004.181114T1700Z-181115T1000Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
1001 AM EST Wed Nov 14 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal McIntosh, Coastal Liberty, Coastal Chatham and Coastal 
  Bryan Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 5 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
855 
WHUS42 KCHS 142033
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
333 PM EST Wed Nov 14 2018

SCZ048>050-150445-
/O.CON.KCHS.SU.Y.0004.000000T0000Z-181115T1300Z/
Beaufort-Coastal Colleton-Charleston-
333 PM EST Wed Nov 14 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 8 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-150445-
/O.CON.KCHS.SU.Y.0004.000000T0000Z-181115T1000Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
333 PM EST Wed Nov 14 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY...

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal McIntosh, Coastal Liberty, Coastal Chatham and Coastal 
  Bryan Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 5 AM EST Thursday.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
534 
WHUS42 KCHS 150828
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
328 AM EST Thu Nov 15 2018

SCZ048>050-151500-
/O.EXT.KCHS.SU.Y.0004.000000T0000Z-181115T1500Z/
Beaufort-Coastal Colleton-Charleston-
328 AM EST Thu Nov 15 2018

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS MORNING...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...5 to 7 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$

GAZ117-119-139-141-SCZ051-151100-
/O.EXT.KCHS.SU.Y.0004.000000T0000Z-181115T1100Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
328 AM EST Thu Nov 15 2018

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* LOCATIONS...In South Carolina, Coastal Jasper County. In Georgia, 
  Coastal McIntosh, Coastal Liberty, Coastal Chatham and Coastal 
  Bryan Counties.

* SURF ZONE IMPACTS...4 to 6 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 6 AM EST early this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
567 
WHUS42 KCHS 151035
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
535 AM EST Thu Nov 15 2018

GAZ117-119-139-141-SCZ051-151145-
/O.EXP.KCHS.SU.Y.0004.000000T0000Z-181115T1100Z/
Coastal Bryan-Coastal Chatham-Coastal Liberty-Coastal McIntosh-
Coastal Jasper-
535 AM EST Thu Nov 15 2018

...HIGH SURF ADVISORY WILL EXPIRE AT 6 AM EST EARLY THIS MORNING...

Winds were shifting offshore and the advisory will expire early this
morning as waves subside.

$$

SCZ048>050-151500-
/O.CON.KCHS.SU.Y.0004.000000T0000Z-181115T1500Z/
Beaufort-Coastal Colleton-Charleston-
535 AM EST Thu Nov 15 2018

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...Charleston, Beaufort and Coastal Colleton Counties.

* SURF ZONE IMPACTS...4 to 6 foot breaking waves will be dangerous 
  to anyone who enters the surf.

* TIMING...Until 10 AM EST this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Everyone should remain out of the water. Mariners should use extreme
caution, especially near inlets, cuts and bays. Swells approaching
these areas can lead to large, dangerous breaking waves. Keep a
clear distance away from the ocean. Structures such as piers and
jetties will be particularly treacherous.

&&

$$
663 
WHUS42 KCHS 151452
CFWCHS

Coastal Hazard Message
National Weather Service Charleston SC
952 AM EST Thu Nov 15 2018

SCZ048>050-151600-
/O.EXP.KCHS.SU.Y.0004.000000T0000Z-181115T1500Z/
Beaufort-Coastal Colleton-Charleston-
952 AM EST Thu Nov 15 2018

...HIGH SURF ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...


$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this high surf advisory went out at Nov 13, 11:56 AM EST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 13, 11:56 AM EST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
1156 AM EST Tue Nov 13 2018

.SYNOPSIS...
A series of storm systems will impact the area through mid week
with cool and dry high pressure returning by this weekend. A
mainly dry cold front could move through early next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KCLX shows convection starting to pops across parts of Southeast
Georgia where instability continues to build where clouds have
cleared ahead of an approaching cold front. May need to increase
thunderstorm coverage slightly based on 17z radar trends.
Otherwise, showers are expected to slowly expand in coverage as
the cold front approaches the coast. 50-70% pops look
reasonable, highest coastal Georgia counties. Could see a strong
tstm or two along coastal Georgia where effective bulk shear is
building to around 50 kt, but severe weather does not appear
likely at this time.

Temperatures have been tricky with low clouds and even some fog
lingering across far inland area and the Charleston Metro. Some
breaks are likely to get into Beaufort and Charleston so highs
should reach the upper 60s there. Farther south from Savannah
south to Glennville and Darien, nudged highs into the lower 80s.
Far inland, temperatures will likely stay in the upper 50s to
around 60 before the cold front pushes through.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
Tonight: Weak synoptic scale forcing will linger across the
forecast area. However, during the late night hours, near term
models indicate that high pressure will slide over the southern
Great Lakes region, ridging south along the east facing slopes
of the Appalachians. An inverted surface trough will develop and
gradually deepen across the deep south. This pattern should
support weak isentropic lift between 295-305K. The combination
of the expanding lift and linger deep moisture should support at
least scattered showers, possibly with areas of drizzle. Low
temperatures are forecast to range from near 50 inland to the
mid to upper 50s along the coast.

Wednesday and Thursday: Confidence is high this period with
unsettled weather into Thursday and then improving weather
thereafter. The periods starts off with a strong high pressure
wedge in place with chilly temperatures which likely won't move
much during the day, especially inland where high pressure will
be strongest. The chance of showers will increase later in the
day and continue to do so Wednesday night as upper forcing for
ascent strengthens and surface low pressure moves northeast near
or just off the GA/SC coasts. The low should pull away to the
northeast Thursday with improving conditions thereafter into
Friday. Winds will pick up across the area as the low passes by
given the increased pressure gradient, especially around the
coast. Instability looks minimal through the period as more
stable high pressure looks to dominate but can't rule out a few
thunderstorms especially in coastal areas Wednesday night, with
a low risk for an isolated severe storm with damaging and/or
tornadoes given the strong shear/helicity. The rain could also
be heavy at times Wednesday night and we'll have to keep an eye
on an increased flooding potential, mainly in downtown
Charleston around the time of high tide, which at this time is
expected to peak around 6.5 feet MLLW, short of Coastal Flood
Advisory levels.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Dry weather will prevail through early next week as cooler high
pressure moves into the area. Another reinforcing mostly dry cold
front could move through Sunday night. Temperatures should be near
to below normal.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
KCHS: Stratus is expected to break into an MVFR ceiling as an
area of thinning clouds and even some breaks work northeast
along the lower South Carolina coast. Risk for showers will be
highest 21-00z, but the latest guidance suggests the heaviest
activity will stay south of the terminal. Will carry 6SM -SHRA
during this time. IFR cigs are expected to overspread the area
after sunset as northeast winds develop behind a cold front.
Limited cigs to right at alternate minimums as there is not
enough evidence to go lower at this time. Gusty winds and MVFR
cigs will return after daybreak.

KSAV: Watching convection carefully. Shower impacts appear
greatest 18-21z, but need to make last minute tweaks on this
based on radar trends. Also may need to include TSRA given
breaks have allowed instability to build. Precip should end by
22-23z. IFR cigs are expected to overspread the area
after sunset as northeast winds develop behind a cold front.
Limited cigs to right at alternate minimums as there is not
enough evidence to go lower at this time. Gusty winds and MVFR
cigs will return after daybreak.

Extended Aviation Outlook: Flight restrictions, likely below IFR at
times, expected into Thursday as a few storm systems affect the
area. Breezy conditions also expected at times, mainly Wednesday and
Wednesday night. Low-level wind shear will also be possible
Wednesday night, especially at KCHS.

&&

.MARINE...
Today and tonight: A cold front will approach the coast from the
west this morning. Areas of fog is expected near shore this
morning. This front is timed to slide over the marine zones this
evening, followed by ridging high pressure. Winds will begin the
day SW, veering from the NW this afternoon and evening, then
veering from the NE late tonight. Generally, winds will veer 180
degrees today through tonight. Seas are expected to gradually
improve today and this evening. However, strengthening NE winds
late tonight should allow seas to build, with the near shore
waters seeing 3-5 ft with 5-6 ft over the outer GA waters.

Wednesday through Saturday: Quite poor marine conditions expected
into early Friday as a storm system moves north through the area.
Small Craft Advisories are expected for the entire area with gale
force gusts possible for the SC waters and offshore GA waters
Wednesday afternoon into Wednesday night, ending latest in the SC
waters. There could also be some strong thunderstorms with gusty
winds and possible waterspouts Wednesday night. Otherwise no
significant concerns beyond early Friday through the end of the
week.

High surf: Building seas offshore will occur Wednesday and Wednesday
night ahead of an approaching low pressure system and at least 5
foot breaking wave heights will be possible in the surf zone, mainly
along the SC coast. Thus, a High Surf Advisory may eventually be
needed.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...Small Craft Advisory from 7 AM Wednesday to 4 AM EST Thursday
     for AMZ330.
     Gale Watch from Wednesday afternoon through Thursday morning
     for AMZ350-352.
     Small Craft Advisory until 1 PM EST Wednesday for AMZ350-374.
     Gale Watch from Wednesday afternoon through late Wednesday
     night for AMZ374.

&&
Hazardous weather outlook, Nov 13, 7:01 AM EST, 8 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
701 AM EST Tue Nov 13 2018

AMZ330-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-
141215-
Charleston Harbor-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-Jenkins-Screven-Candler-Bulloch-
Effingham-Tattnall-Evans-Inland Bryan-Coastal Bryan-Inland Chatham-
Coastal Chatham-Long-Inland Liberty-Coastal Liberty-Inland McIntosh-
Coastal McIntosh-Allendale-Hampton-Inland Colleton-Dorchester-
Inland Berkeley-Inland Jasper-Beaufort-Coastal Colleton-Charleston-
Coastal Jasper-Tidal Berkeley-
701 AM EST Tue Nov 13 2018

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Georgia and southeast South Carolina.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ350-352-141215-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
701 AM EST Tue Nov 13 2018

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY
MORNING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ374-141215-
Waters from Savannah GA to Altamaha Sound GA extending from 20 to
60 NM-
701 AM EST Tue Nov 13 2018

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 12, 10:59 PM ESTSpecial Marine WarningCHS2 hr
Nov 13, 12:59 AM ESTSpecial Marine WarningCHS2 hr
Nov 13, 3:02 AM ESTGale WatchCHS12 hr
Nov 13, 4:56 AM ESTDense Fog AdvisoryCHSAllendale, Hampton2 hr
Nov 13, 10:28 AM ESTRiver Flood WarningCHSBerkeley, Georgetown, Williamsburg139 days
Nov 13, 3:30 PM ESTGale WarningCHS40 hr

Nearby

High Surf Advisories in South Carolina, 2018High Surf Advisories in Georgia, 2018Every high surf advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.